# SDR FDEA201402150325

- Difficulty date: February 15, 2014
- Submitted: February 18, 2014
- Operation: Air carrier
- Aircraft: N936FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 23293
- Aircraft time: 87,408 hours, 31,286 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal Depressor
- Condition: Damaged
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNABLE TO ARM 1R DOOR, COULD NOT OPEN DOOR WITH HANDLE.  FOUND IN THE UPPER FWD CORNER ABOUT A 3 INCH SECTION PEALING & JAMMING THE DOOR.  REMOVED DAMAGED UPPER SEAL DEPRESSOR SEGMENT.  FABRICATED NEW SEAL DEPRESSOR CORROSION PROTECTED REPAIR SEGMENT IAW SRM.  CLEANED & SEALED UNDER REPAIR SEGMENT, INSTALLED REPAIR SEGMENT WITH 2 DOUBLE FLUSH AD6-4 RIVETS.  CORROSION PROTECTED AREA IAW SRM EA F-5310-T0306094.
